Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata 2 to ``Factors of generalized Fermat numbers''


Authors: Anders Björn and Hans Riesel
Journal: Math. Comp. 80 (2011), 1865-1866
MSC (2010): Primary 11-04; Secondary 11Y05, 11Y11
DOI: https://doi.org/10.1090/S0025-5718-10-02371-9
Published electronically: April 23, 2010
Original Article: Math. Comp. 67 (1998), 441-446.
MathSciNet review: 1314895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We note that one more factor is missing from Table 1 in Björn-Riesel, Factors of generalized Fermat numbers, Math. Comp. 67 (1998), 441-446, in addition to the three already reported upon in Björn-Riesel, Table errata to ``Factors of generalized Fermat numbers'', Math. Comp. 74 (2005), p. 2099.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11-04, 11Y05, 11Y11

Retrieve articles in all journals with MSC (2010): 11-04, 11Y05, 11Y11


Additional Information

Anders Björn
Affiliation: Department of Mathematics, Linköpings Universitet, SE-581 83 Linköping, Sweden
Email: anbjo@mai.liu.se

Hans Riesel
Affiliation: Department of Numerical Analysis and Computer Science, Royal Institute of Technology, SE-100 44 Stockholm, Sweden
Email: riesel@nada.kth.se

DOI: https://doi.org/10.1090/S0025-5718-10-02371-9
Keywords: Factorization, Fermat numbers, primes
Received by editor(s): October 8, 2009
Published electronically: April 23, 2010
Article copyright: © Copyright 2010 American Mathematical Society